# SDR DL75E091259

- Difficulty date: July 26, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 40,119 hours, 13,855 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

DURING T/O AT 75 KNOTS THE RIGHT ENGINE GENERATOR OFF AND RIGHT ENGINE GENERATOR DRIVE LIGHTS AND EICAS MSGS ILLUMINATED.  DISCONTINUED THE T/O AND RETURNED TO THE GATE.  REMOVED AND REPLACED RT IDG GENERATOR PER AMM.  PERFORMED ENG RUN, ALL NORMAL.
